# SDR SWAA072761

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 30,955 hours, 17,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 656222572
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUCK CLOSED.  FOUND LOWER AFT CAM FITTING DAMAGED.  REMOVED AND REPLACED CAM ROLLER FITTING PER SWA EA.
